MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW ARTERIAL CATH SET: 22GA X 8CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW ARTERIAL CATH SET: 22GA X 8CM; CATHETER PERCUTANEOUS
Catalog Number SAC-00822-PBX
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).
 
Event or Problem Description
It was reported that upon opening the arterial kit, evidence of a bent guidewire was observed.The patient had no harm or injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer provided one photo for analysis.The complaint of a kinked guidewire was able to be confirmed by the photo.The guidewire was within the kit packaging and the appearance of the damage is consistent with folding of the kit resulting in damage to the guidewire.The customer also returned one, opened arterial kit for analysis.The returned sample matches the sample pictured in the customer photo.Only the guide wire was included.The guide wire tubing, the needle, and the catheter were not returned with the sample.Visual analysis confirmed that the guide wire was kinked.No obvious damage was observed on the returned pouch.The kink on the guide wire measured 160mm from the weld.The guide wire length measured 350mm, which is within the specification limits of 345mm-355mm per the guidewire product drawing.The guide wire outer diameter measured 0.51mm, which is within the specification limits of 0.508mm-0.533mm per the guidewire product drawing.A manual tug test confirmed that the distal and proximal welds were secure and intact.A device history record review was performed, and no relevant findings were identified.The words "do not bend" are visible on the top of bottom.The ifu provided with the kit informs the user, "do not use if package is damaged".The report that the guide wire kinked prior to use was confirmed through analysis of the returned sample.Visual analysis revealed a single kink around the middle of the guide wire.Despite the damage, the sample met all relevant dimensional requirements, and a device history record review did not reveal any relevant findings.Based on the customer report and the sample received, storage/shipping likely caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW ARTERIAL CATH SET: 22GA X 8CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21575290
Report Number3006425876-2025-00301
Device Sequence Number20919498
Product Code DQY
UDI-Device Identifier10801902129915
UDI-Public(01)10801902129915(11)240812(17)290731(10)71F24H0046(21)
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K171146
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSAC-00822-PBX
Device Lot Number71F24H0046
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 02/11/2025
Supplement Date Received by Manufacturer04/24/2025
Initial Report FDA Received Date03/11/2025
Supplement Report FDA Received Date04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexFemale